# SDR VNAA20240724003

- Difficulty date: May 14, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69053111797
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT RBL 12.0 BTW FS 220.00 TO FS 229.00 AT FWD FUSELAGE INTERNAL STRUCTURE.    FLOOR SUPPORT RBL 12.00 BTW FS 220.00 TO FS 229.00 WAS REPAIRED PER REO 690-53-11-1797 REV. - -
